Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 122, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
An example of a quantum group: the twisted $Sp_{q}(2)$
A. Paolucci.
Proc. Amer. Math. Soc. 122 (1994), 1-6
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1196167
An orthomodular lattice admitting no group-valued measure
Mirko Navara.
Proc. Amer. Math. Soc. 122 (1994), 7-12
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1191871
A note on minimal prime ideals
D. D. Anderson.
Proc. Amer. Math. Soc. 122 (1994), 13-14
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1191864
Automorphisms of the ordered multiplicative group of positive rational numbers
A. M. W. Glass and Paulo Ribenboim.
Proc. Amer. Math. Soc. 122 (1994), 15-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1195720
Schur’s double centralizer theorem for triangular Hopf algebras
Miriam Cohen, Davida Fischman and Sara Westreich.
Proc. Amer. Math. Soc. 122 (1994), 19-29
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1209096
A canonical ordering for free self-distributive systems
Patrick Dehornoy.
Proc. Amer. Math. Soc. 122 (1994), 31-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1191866
Finitely generated groups (mod $p$)
M. Ram Murty.
Proc. Amer. Math. Soc. 122 (1994), 37-45
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1195485
Commutators as powers in free products of groups
Leo P. Comerford, Charles C. Edmunds and Gerhard Rosenberger.
Proc. Amer. Math. Soc. 122 (1994), 47-52
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1221722
A connection between weak regularity and the simplicity of prime factor rings
Gary F. Birkenmeier, Jin-Yong Kim and Jae Keol Park.
Proc. Amer. Math. Soc. 122 (1994), 53-58
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1231028
Free normal complements and the unit group of integral group rings
Eric Jespers.
Proc. Amer. Math. Soc. 122 (1994), 59-66
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1221725
Elementary proof of Furstenberg’s Diophantine result
Michael D. Boshernitzan.
Proc. Amer. Math. Soc. 122 (1994), 67-70
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1195714
Cohomology of nilpotent subalgebras of affine Lie algebras
A. Fialowski.
Proc. Amer. Math. Soc. 122 (1994), 71-77
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1198456
A fixed-point theorem for central elements in quasisimple groups
Harvey I. Blau.
Proc. Amer. Math. Soc. 122 (1994), 79-84
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1254833
On constructing fields corresponding to the $Ã_{n}$’s of Mestre for odd $n$
John R. Swallow.
Proc. Amer. Math. Soc. 122 (1994), 85-89
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1204386
Lifting vector-valued meromorphic functions in infinite dimensions
Nguyen Van Khue and Nguyen Thu Nga.
Proc. Amer. Math. Soc. 122 (1994), 91-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1195725
A counterexample concerning the maximum and minimum of a subharmonic function
Alexander Fryntov.
Proc. Amer. Math. Soc. 122 (1994), 97-103
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1189746
A Leray-Schauder type theorem for approximable maps
H. Ben-El-Mechaiekh and A. Idzik.
Proc. Amer. Math. Soc. 122 (1994), 105-109
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1212281
Separation properties for self-similar sets
Andreas Schief.
Proc. Amer. Math. Soc. 122 (1994), 111-115
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1191872
Harnack-type inequalities for evolution equations
Giles Auchmuty and David Bao.
Proc. Amer. Math. Soc. 122 (1994), 117-129
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1219716
Geometric properties of some subspaces of $VN(G)$
Alain Belanger and Brian E. Forrest.
Proc. Amer. Math. Soc. 122 (1994), 131-133
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1211577
Real Banach Jordan triples
Truong C. Dang and Bernard Russo.
Proc. Amer. Math. Soc. 122 (1994), 135-145
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1203981
The structure of measurable mappings on metric spaces
Andrzej Wiśniewski.
Proc. Amer. Math. Soc. 122 (1994), 147-150
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1201807
Solutions of three-term relations in several variables
Yuan Xu.
Proc. Amer. Math. Soc. 122 (1994), 151-155
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1211589
Higher-order nonlinear dispersive equations
Carlos E. Kenig, Gustavo Ponce and Luis Vega.
Proc. Amer. Math. Soc. 122 (1994), 157-166
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1195480
Packing measure as a gauge variation
G. A. Edgar.
Proc. Amer. Math. Soc. 122 (1994), 167-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1197535
The maximal ideal space of $lip_{A}(X,𝛼)$
H. Mahyar.
Proc. Amer. Math. Soc. 122 (1994), 175-181
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1257117
The inverse conductivity problem with one measurement: uniqueness for convex polyhedra
Bartolomé Barceló, Eugene Fabes and Jin Keun Seo.
Proc. Amer. Math. Soc. 122 (1994), 183-189
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1195476
An extremal problem for polynomials
A. Erëmenko and L. Lempert.
Proc. Amer. Math. Soc. 122 (1994), 191-193
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1207536
Compact perturbations of Fredholm $n$-tuples
Răzvan Gelca.
Proc. Amer. Math. Soc. 122 (1994), 195-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1201803
Picard’s theorem and Rickman’s theorem by way of Harnack’s inequality
John L. Lewis.
Proc. Amer. Math. Soc. 122 (1994), 199-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1195483
Common subspaces of $L_{p}$-spaces
Alexander Koldobsky.
Proc. Amer. Math. Soc. 122 (1994), 207-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1195482
Global approximation in harmonic spaces
Stephen J. Gardiner, Myron Goldstein and Kohur GowriSankaran.
Proc. Amer. Math. Soc. 122 (1994), 213-221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1203986
A relation between Nörlund and Abel summabilities
Mehmet A. Sarıgöl.
Proc. Amer. Math. Soc. 122 (1994), 223-225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1254852
Optimal programs and their price characterization in a multisector growth model with uncertainty
Nikolaos S. Papageorgiou.
Proc. Amer. Math. Soc. 122 (1994), 227-240
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1195728
New examples of complete Ricci solitons
Thomas Ivey.
Proc. Amer. Math. Soc. 122 (1994), 241-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1207538
Betti numbers of Alexandrov spaces
Liang-Khoon Koh.
Proc. Amer. Math. Soc. 122 (1994), 247-252
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1195481
A large $Π^{1}_{2}$ set, absolute for set forcings
Sy D. Friedman.
Proc. Amer. Math. Soc. 122 (1994), 253-256
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1231297
Exponentiation is hard to avoid
Chris Miller.
Proc. Amer. Math. Soc. 122 (1994), 257-259
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1195484
On the absolutes of compact spaces with a minimally acting group
Ingo Bandlow.
Proc. Amer. Math. Soc. 122 (1994), 261-264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1246512
Countable size nonmetrizable spaces which are stratifiable and $𝜅$-metrizable
Masami Sakai.
Proc. Amer. Math. Soc. 122 (1994), 265-273
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1231043
A note on generalized solutions of singular Hamiltonian systems
Kazunaga Tanaka.
Proc. Amer. Math. Soc. 122 (1994), 275-284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1204387
On the homology of complements of arrangements of subspaces and spheres
Yi Hu.
Proc. Amer. Math. Soc. 122 (1994), 285-290
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1204377
Reflection and weakly collectionwise Hausdorff spaces
Tim LaBerge and Avner Landver.
Proc. Amer. Math. Soc. 122 (1994), 291-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1231038
Elliptic genera of level $N$ and Jacobi polynomials
J. Barr von Oehsen.
Proc. Amer. Math. Soc. 122 (1994), 303-312
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1246539
Primes in arithmetic progression and uniform distribution
M. A. Wodzak.
Proc. Amer. Math. Soc. 122 (1994), 313-315
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1233985
A curve for which Coleman’s effective Chabauty bound is sharp
David Grant.
Proc. Amer. Math. Soc. 122 (1994), 317-319
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1242084
A quasi-commutative ring that is not neo-commutative
Irving Kaplansky.
Proc. Amer. Math. Soc. 122 (1994), 321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1257114
Minimal tori in $S^{2}×S^{1}$
Chun Chung Hsieh and Ai Nung Wang.
Proc. Amer. Math. Soc. 122 (1994), 323-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1243169